New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Numb vagina/nipples on new pill
2 Replies
DinoRawr - May 18

Hi,

I was put on Cerelle last week (used to be on Cerazette for years without problems) and I have noticed that on the 7 days I've been on it it's really impacted on my body and mind. Besides the mood swings and anxiety, the worst thing about it however is that I seem to have lost all sensitivity in my (previously ultra sensitive) nipples and vagina, which is making sex completely unenjoyable for me and kind of impacting on our sex life.

Has anyone else noticed anything similar? I can't find anything about it anywhere on the Internet and it's really freaking me out as I'm worries that I'll never return to normal. I'm 27 and have not had children btw and no previous issues in any other forms of contraception.

 

DinoRawr - May 26

Update in case anyone else is suffering from the same issues: I have managed to get hold of Cerazette through Superdrug online prescriptions (paid for myself, £40 for a 6m course). I stopped taking Cerelle and have been back on Cerazette for just over a week now and all my sensation has returned to normal. I can't but conclude something in Cerelle (which I was assured was EXACTLY the same as Cerazette) seriously messed up my hormone levels.

I would not recommend Cerelle to anyone after how miserable I felt on it.

 

janice - June 7

i have tried cerelle once for 3 months and yes it makes nipples very sensitive. i even noticed it gets bigger that i need to buy another set of bra that time lol.. with the vagina issue, i don't know but i loss my sexual drive haha which is bad news..

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question